# SDR COMA0860026

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 9,665 hours, 8,479 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4312
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5681 - RECEIVED FLAP FAIL CAUTION MESSAGE.  DECLARED EMERGENCY, ABORTED APPROACH, THEN LANDED CVG WITHOUT INCIDENT.  REPLACED RIGHT SIDE NR 2 FLAP ACTUATOR.  NO FURTHER DEFECTS.
